# SDR ASAA0852823

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 7,119 hours, 2,058 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Part number: 115195214
- Condition: Open
- Location: Standby Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY STANDBY POSITION INDICATOR CIRCUIT BREAKER OPEN.  RESET STANDBY POWER CONTROL UNIT CIRCUIT BREAKER.
